Bulletin of the American Mathematical Society

A principal axis transformation for non-hermitian matrices

Carl Eckart and Gale Young

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 118-121.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183501633

Mathematical Reviews number (MathSciNet)
MR1563923

Zentralblatt MATH identifier
0020.19802

Citation

Eckart, Carl; Young, Gale. A principal axis transformation for non-hermitian matrices. Bull. Amer. Math. Soc. 45 (1939), no. 2, 118--121. https://projecteuclid.org/euclid.bams/1183501633


Export citation

See also

  • Cited work: John Williamson. Note on a principal axis transformation for non-hermitian matrices. Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 920--922.
  • This work is cited by: N. A. Wiegmann. Some analogs of the generalized principal axis transformation. Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 905--908.